JournalsprimsVol. 28 , No. 1DOI 10.2977/prims/1195168860

Invariants of 3-Manifolds Associated with Quantum Groups and Verlinde's Formula

  • Toshie Takata

    Kyushu University, Fukuoka, Japan
Invariants of 3-Manifolds Associated with Quantum Groups and Verlinde's Formula cover

Abstract

We obtain a projectively linear representation of SL(2, Z) from invariants defined by Reshetikhin and Turaev and prove 'Verlinde's formula' for SU(2) based on the computation of invariants. Using an algebra associated with 'Ising model', we constract invariants of links and 3-manifolds.